MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0940-CS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Headache (1880); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was in-folding.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.Post tcar procedure, the patient experienced a headache, and an additional computed tomography (ct) was performed.Hyper profusion and signs stroke were not identified and the headache resolved.Imaging did reveal that the stent had an in-fold appearance.Additional information provided by bsc senior medical director indicated that the common carotid artery, distal to the stented segment, had extensive disease.The patient had a history of thyroid surgery, and the neck was noted to be thick and likely fibrotic.The patient has untreated hepatitis c and human immunodeficiency virus (hiv), affecting the patient's vasculature.The stent collapsed due to thick tissue and not due to calcification.Medical management was performed as a result of the event and the patient is asymptomatic from the stent collapse.
 
Event or Problem Description
It was reported that the stent was in-folding.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.Post tcar procedure, the patient experienced a headache and an additional computed tomography (ct) was performed.Hyper profusion and signs stroke were not identified and the headache resolved.Imaging did reveal that the stent had an in-fold appearance.Additional information provided by boston scientfic (bsc) senior medical director indicated that the patients common carotid artery, distal to the stented segment, had extensive disease.The patient had a history of thyroid surgery, and the neck was noted to be thick and likely fibrotic.The patient has untreated hepatitis c and human immunodeficiency virus (hiv), affecting the patient's vasculature.The stent collapsed due to thick tissue and not due to calcification.Although the patient was reported to be asymptomatic from the stent collapse, the patient was treated with medication.The reason for medication being administered and the details of medication type and dose were not reported to bsc.
 
Additional Manufacturer Narrative
Updated fields: b1: adverse event/product problem.B5: describe event or problem.H6 - patient codes, impact codes, evaluation method codes; evaluation conclusion codes.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22674793
Report Number2124215-2025-48921
Device Sequence Number3677623
Product Code NIM
UDI-Device Identifier00811311020508
UDI-Public(01)00811311020508(17)270831(10)18365948
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-0940-CS
Device Catalogue NumberSR-0940-CS
Device Lot Number0018365948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/05/2025
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient RaceWhite